MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U354064
Medical Device Problem Codes Material Rupture (1546); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore a review of the device history records is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u354064 pta balloon dilatation catheter allegedly experienced failure to advance and a rupture.This report was received from one source.The device was used in a (b)(6) year old female patient, 75 kgs.There was no reported patient injury.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u354064 pta balloon dilatation catheter allegedly experienced failure to advance and a rupture.This report was received from one source.The device was used in a 73 year old female patient, 75 kgs.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore a review of the device history records is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.The reported malfunction was reassessed and determined to be not reportable, however, mdr 2020394-2019-04022 was submitted and accepted by the fda on 10/16/2019, this file will remain reportable as a malfunction.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9199596
Report Number2020394-2019-04022
Device Sequence Number3058086
Product Code LIT
UDI-Device Identifier00801741092893
UDI-Public(01)00801741092893
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU354064
Device Catalogue NumberU354064
Device Lot NumberCMCX0364
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1